Follow
MUNISH KANSAL
MUNISH KANSAL
School of Mathematics, Thapar Institute of Engineering and Technology, Patiala
Verified email at thapar.edu - Homepage
Title
Cited by
Cited by
Year
On some optimal multiple root-finding methods and their dynamics
M Kansal, V Kanwar, S Bhatia
Applications and Applied Mathematics: An International Journal (AAM) 10 (1), 22, 2015
262015
New optimal class of higher-order methods for multiple roots, permitting f′(xn)= 0
V Kanwar, S Bhatia, M Kansal
Applied Mathematics and Computation 222, 564-574, 2013
262013
Higher-order derivative-free families of Chebyshev–Halley type methods with or without memory for solving nonlinear equations
IK Argyros, M Kansal, V Kanwar, S Bajaj
Applied Mathematics and Computation 315, 224-245, 2017
242017
New fourth-and sixth-order classes of iterative methods for solving systems of nonlinear equations and their stability analysis
M Kansal, A Cordero, S Bhalla, JR Torregrosa
Numerical Algorithms 87, 1017-1060, 2021
192021
Efficient derivative-free variants of Hansen-Patrick’s family with memory for solving nonlinear equations
M Kansal, V Kanwar, S Bhatia
Numerical algorithms 73, 1017-1036, 2016
172016
New modifications of Hansen–Patrick’s family with optimal fourth and eighth orders of convergence
M Kansal, V Kanwar, S Bhatia
Applied Mathematics and Computation 269, 507-519, 2015
142015
One parameter optimal derivative-free family to find the multiple roots of algebraic nonlinear equations
M Kansal, AS Alshomrani, S Bhalla, R Behl, M Salimi
Mathematics 8 (12), 2223, 2020
122020
A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence
A Cordero, M Kansal, V Kanwar, JR Torregrosa
Numerical Algorithms 72 (4), 937-958, 2016
122016
Modified optimal class of Newton-like fourth-order methods for multiple roots
M Kansal, R Behl, MAA Mahnashi, FO Mallawi
Symmetry 11 (4), 526, 2019
92019
A stable class of modified Newton-like methods for multiple roots and their dynamics
M Kansal, A Cordero, JR Torregrosa, S Bhalla
International Journal of Nonlinear Sciences and Numerical Simulation 21 (6 …, 2020
82020
An optimal eighth-order derivative-free family of Potra-Ptak’s method
M Kansal, V Kanwar, S Bhatia
Algorithms 8 (2), 309-320, 2015
82015
An efficient hyperpower iterative method for computing weighted MoorePenrose inverse
M Kaur, M Kansal, S Kumar
AIMS Mathematics 5 (3), 1680-1692, 2020
72020
Higher-order iteration schemes for solving nonlinear systems of equations
HF Alqahtani, R Behl, M Kansal
Mathematics 7 (10), 937, 2019
62019
Efficient three-step class of eighth-order multiple root solvers and their dynamics
RA Alharbey, M Kansal, R Behl, JAT Machado
Symmetry 11 (7), 837, 2019
52019
Optimized mean based second derivative-free families of Chebyshev–Halley type methods
M Kansal, V Kanwar, S Bhatia
Numerical Analysis and Applications 9, 129-140, 2016
52016
Fourth-order derivative-free optimal families of King’s and Ostrowski’s methods
R Behl, SS Motsa, M Kansal, V Kanwar
Mathematical Analysis and its Applications: Roorkee, India, December 2014 …, 2015
52015
Memory in a new variant of King’s family for solving nonlinear systems
M Kansal, A Cordero, S Bhalla, JR Torregrosa
Mathematics 8 (8), 1251, 2020
42020
Modified King’s family for multiple zeros of scalar nonlinear functions
R Behl, M Kansal, M Salimi
Mathematics 8 (5), 827, 2020
42020
Some new weighted eighth-order variants of Steffensen-King’s type family for solving nonlinear equations and its dynamics
V Kanwar, R Bala, M Kansal
SeMA Journal 74, 75-90, 2017
42017
A modified Chebyshev–Halley‐type iterative family with memory for solving nonlinear equations and its stability analysis
H Sharma, M Kansal
Mathematical Methods in the Applied Sciences 46 (12), 12549-12569, 2023
32023
The system can't perform the operation now. Try again later.
Articles 1–20